# SDR ZZDA2011093

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 21DEF LENS COVER FOR EMERGENCY EXIT LIGHT MISSING ON AFT SIDE OF SEAT.  INSTALLED MISSING LENS COVER IAW B717 AMM 33-51.
